# SDR 96FDEA00005

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CORNER OF SKIN, BS 1223, LBL 16, WL 148.  REPAIRED CRACK IN CORNER OF SKIN, BS 1223, LBL 16, WL 148, PER FEDEX EA 7-5330-26829.
